Some New Oscillation Results for Fourth-Order Neutral Differential Equations with a Canonical Operator
Omar Bazighifan
Mathematical Problems in Engineering, 2020, vol. 2020, 1-7
Abstract:
By this work, our aim is to study oscillatory behaviour of solutions to 4th-order differential equation of neutral type where . By using the comparison method with first-order differential inequality, we find new oscillation conditions for this equation.
Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2020/8825413.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2020/8825413.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:8825413
DOI: 10.1155/2020/8825413
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().